# SDR E07A20150819392

- Difficulty date: July 6, 2015
- Submitted: August 19, 2015
- Operation: Air carrier
- Aircraft: N392AS
- Make and model: Emb EMB-505
- Aircraft serial: 50500009
- Aircraft time: 3,256 hours, 2,030 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Screw
- Part number: NAS2533C5PT
- Condition: Backed Out
- Location: Windshield
- Part time: 3,256 hours, 2,030 cycles
- Component: Windshield, Emb
- Component part number: NP1953011
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FOUND TORQUE ON WINDSHIELD SCREW 1/4 TO 1 TURN LOOSE ON 50% OF SCREWS.
